# SDR USAA2009042991026

- Difficulty date: April 10, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 71,147 hours, 25,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 140N275115
- Condition: Bent
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - EES - L-4 DOOR FORWARD SLIDE ENGAGE ROD BENT.  REPLACED ROD ASSEMBLY ON L-4 DOOR IAW B757 AMM 52-11-25-5.
